Problemy Analiza — Issues of Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2020, Volume 9(27), Issue 3, Pages 131–136 (Mi pa311)  

A solution to fourth Qi's conjecture on a complete monotonicity

L. Matejíčka

Faculty of Industrial Technologies in Púchov, Trenčín University of Alexander Dubček in Trenčín, I. Krasku 491/30, 02001 Púchov, Slovakia

Abstract: In the paper, a complete monotonicity for some function is proved. This problem was posted by F. Qi and R. P. Agarwal as the fourth open problem of the collection of eight unsolved problems.

Keywords: Laplace transform, completely monotonic functions, inequality.

Funding Agency Grant Number
Agentúra na Podporu Výskumu a Vývoja VEGA No. 1/0589/17
VEGA No. 1/0649/17
VEGA No. 1/0185/19
VEGA No. 1/0348/20
VEGA No. 1/0026/20
Kega grant No. 007 TnUAD-4/2017
Kega grant No. 002 TnUAD-4/2019
The author would like to thank Professor Ondrušová, dean of FPT TnUAD, Slovakia, for his kind grant support. The work was supported by VEGA grants No. 1/0589/17, No. 1/0649/17, No. 1/0185/19, No. 1/0348/20, No. 1/0026/20 and by Kega grant No. 007 TnUAD-4/2017, No. 002 TnUAD-4/2019.


DOI: https://doi.org/10.15393/j3.art.2020.8030

Full text: PDF file (388 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.44, 517.51, 517.58
MSC: 33B99, 44A10, 26A48, 26D07
Received: 02.03.2020
Revised: 27.06.2020
Accepted:01.07.2020
Language:

Citation: L. Matejíčka, “A solution to fourth Qi's conjecture on a complete monotonicity”, Probl. Anal. Issues Anal., 9(27):3 (2020), 131–136

Citation in format AMSBIB
\Bibitem{Mat20}
\by L.~Matej{\'\i}{\v{c}}ka
\paper A solution to fourth Qi's conjecture on a complete monotonicity
\jour Probl. Anal. Issues Anal.
\yr 2020
\vol 9(27)
\issue 3
\pages 131--136
\mathnet{http://mi.mathnet.ru/pa311}
\crossref{https://doi.org/10.15393/j3.art.2020.8030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000590954400008}


Linking options:
  • http://mi.mathnet.ru/eng/pa311
  • http://mi.mathnet.ru/eng/pa/v27/i3/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:14
    Full text:11
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021